MathSciNet Relay Station
MathSciNet bibliographic data
MR2988550 11A63 (11A05)
Broughan, Kevin A.; Zhou, Qizhi Odd repdigits to small bases are not perfect. Integers 12 (2012), no. 5, 841–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement